# SDR QXEA200700428

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FLAP TRACK 4 ON LEFT WING HAS PITTING ON OUTBOARD SIDE ON TRACK E.  REPAIRED IAW EA 2-57-216A AND DHC-9 TASK 27-51-11-830-801.
